Alert archive / Georgia / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 142, NWS Atlanta, GA

May 27, 2024Harris County, Meriwether County, Talbot County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 27, 2024, 12:14 PM EDT for Harris County, Meriwether County, Talbot County, Georgia. It was in force for 31 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2024, 12:14 PM EDT (16:14 UTC)
Expired
May 27, 2024, 12:45 PM EDT
In force
31 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Harris County, GA, Meriwether County, GA, Talbot County, GA

The radar

The Atlanta radar (KFFC), 58 km from the middle of the area, began a volume at 16:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 12:15 PM EDTTSTM WND DMG2 W Pine Mountain-Calla, GATrees down along Hwy 18 near Nelson Road.
May 27, 12:36 PM EDTTSTM WND DMG1 Wnw Manchester, GATwo trees reported down near the intersection of Judson Bulloch Rd and Margaret Ln.
May 27, 12:39 PM EDTTSTM WND DMGWoodland, GATrees down at intersection of Manchester Highway and Pleasant Valley Road.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 7:13 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.2 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2024-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1016 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2024-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1016 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
653 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.7
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted.

537 
WUUS52 KFFC 271614
SVRFFC
GAC145-199-263-271645-
/O.NEW.KFFC.SV.W.0142.240527T1614Z-240527T1645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1214 PM EDT Mon May 27 2024

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southern Meriwether County in west central Georgia...
  Northwestern Talbot County in west central Georgia...
  Harris County in west central Georgia...

* Until 1245 PM EDT.

* At 1214 PM EDT, severe thunderstorms were located along a line
  extending from Mountain Hill to Durand, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Hamilton, Manchester, Pine Mountain, Waverly Hall, Warm Springs,
  Woodland, Pine Mountain-Callaway Gardens, Shiloh, Ellerslie, F.d.
  Roosevelt State Park, Raleigh, Cataula, Flint Hill, Durand, and
  Pine Mountain Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3287 8495 3287 8486 3294 8486 3298 8480
      3294 8452 3291 8453 3291 8451 3288 8451
      3288 8448 3286 8449 3285 8448 3274 8457
      3261 8478 3275 8511
TIME...MOT...LOC 1614Z 282DEG 27KT 3272 8502 3290 8476 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 10:32 AM EDT, 1 hour 42 minutes earlier.

Area forecast discussion, May 27, 10:32 AM EDT, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1032 AM EDT Mon May 27 2024

...Morning Update...

.UPDATE...
Issued at 1028 AM EDT Mon May 27 2024

Showers and thunderstorms have mostly moved out of the metro at
this time. Showers thunderstorms continue across the NE CWA,
though these too should be moving out over the next hour or so.
With precip clearing out on the backside, we may see some
destabilization through the early afternoon hours which could be
tapped by the cold front. Afternoon thunderstorms along and south
of I-20 are likely, particularly from Columbus to Macon, where
thunderstorms have not turned over the enviornment yet. A few
storms south of the line from Columbus to Macon may become strong
to severe with gusty winds being the main threat. Winds today in
the cold pool will be gusty and variable at times.

&&

.SHORT TERM...
(Today through Tuesday)
Issued at 328 AM EDT Mon May 27 2024

Strong line of storms continues to progress towards the CWA. Eastern
portion of the line in north TN has become very outflow dominate,
with outflow boundary rushing ahead of the storms per KOHX. This is
good news for much of north GA, as this will undercut most of the
severe potential from these storms, though strong gusty winds will
remain possible. However, we have seen some development along the
western portions of the line in western/central TN with some QLCS
structures noted and new development in northern AL with some
transient supercell structures. This may push into portions of far
NW GA tonight, and as such, a tornado watch is in effect in the far
NW counties. These areas remain in an Enhanced Risk (Level 3
of 5) through 8am.

The expectation is that even if storms enter the area with severe
potential, they should begin to wind down pretty quickly.
Substantial EML is in place across much of GA around 700 mb, and
while a combination of WAA and moisture pooling is keeping
temperatures elevated, we have still cooled enough to create
substantial capping. This will have impacts on updraft momentum and
should lead to weakening of storms despite an otherwise favorable
environment. However, still can't rule out seeing something produce
a damaging wind gust as it moves further south into the metro as
this all pushes through.

Substantial uncertainty remains regarding convective evolution for
this afternoon. Morning MCS that pushes into GA is expected to
weaken, but effects of it will remain into the afternoon across the
area. Cloud cover will likely limit surface heating which may limit
instability parameters. We see this play out in the 00Z HRRR for
instance, where northern GA and much of central GA only reach the
lower 80s for highs, rather than previously forecast upper 80s and
lower 90s. But, if cloud cover clears fast, or MCS does not progress
as far south, instability will be substantial during the afternoon
with MLCAPE values of 1500+ J/kg. There is also some diabatic
heating of the upper levels that will have occurred with line,
though this may be offset somewhat by advection of some better lapse
rates as the upper level shortwave moves by the area. Given we
remain on the edge of strong subtropical ridge with wave passing by,
strong westerly flow aloft will be in place allowing for 0-6 km
shear values of 30-40 kts during the early afternoon. Thinking that
given the progression of the MCS, the best chances of a severe storm
in the afternoon will be in central GA just ahead of the remnant
outflow. Still could see some stronger and possible a severe storm
form on the backside of the boundary in north GA and the metro if
enough daytime heating can occur. Storms will also have the cold
front pushing in to aid in initiation in north GA, though lack of
convergence along the front may limit the effectiveness of this.
Primary threats will be large hail and damaging winds, though can't
rule out a tornado threat along the outflow boundary if a storm can
ingest vorticity along it just right. A Slight Risk (level 2 of 5)
is in effect through the afternoon and evening hours.

"Cold" front moves through the area into the evening and surges
through overnight. This will be less a break from the heat (it's
almost June, welcome to Georgia) and more a break from the higher
humidity values as drier air pushes in. Forecast highs are in the
80s and lower 90s for areas outside the mountains.

Lusk

&&

.LONG TERM...
(Tuesday night through Sunday)
Issued at 328 AM EDT Mon May 27 2024

The extended forecast starts off dry as high pressure slowly
builds in from the northern plains and western great lake states.
With this ridge and drier airmass will come slightly cooler temps
for the middle to the end of the week. Temps Wed through Fri will
see highs mainly in the lower to middle 80s. Moisture begins to
creep back in for the weekend and could see precip chances move
back in for Sat/Sun.

01

&&

.AVIATION...
(12Z TAFS)
Issued at 626 AM EDT Mon May 27 2024
A line of storms is moving into the ATL area and should be
affecting the TAF sites with in the next few hours. The line is
weakening some but still expecting some storms to move through
the tAF sites soon. This is the 1st line to move through and we
should see some redevelopment this afternoon. Will have ceilings
mainly in the MVFR to IFR range all day with ceilings lifting
into the VFR range by 22z-00z Things clear out just after sunset
with drier air moving into the area tonight. Winds will stay
mainly out of the SW to NW in the 6-12kt range. Will see some
higher gust in and around any convective activity this morning and
this afternoon.

//ATL Confidence...12Z Update...

Confidence medium to high on all elements

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          64  88  62  85 /  20   0   0   0
Atlanta         66  88  65  84 /  20   0   0   0
Blairsville     58  79  54  76 /  10   0   0   0
Cartersville    62  86  59  83 /  10   0   0   0
Columbus        68  91  66  89 /  30   0   0  10
Gainesville     65  85  62  82 /  20   0   0   0
Macon           67  90  65  89 /  30   0   0   0
Rome            63  87  60  83 /  10   0   0   0
Peachtree City  64  88  63  85 /  20   0   0   0
Vidalia         71  91  67  90 /  40  10   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Lusk
LONG TERM....01
AVIATION...01
Hazardous weather outlook, May 27, 5:54 AM EDT, 6 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
554 AM EDT Mon May 27 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-281000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
554 AM EDT Mon May 27 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

A line of showers and thunderstorms, some being strong to severe,
is moving south through North GA this morning. Damaging winds,
large hail, and a few tornadoes will be the primary threats.
Locally heavy rainfall and frequent lightning will also accompany
the line of storms. This line is expected to move South and East
across the state today exiting the area late tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

There may still be some isolated storms across east central GA
Tuesday morning but they will move east of the area just after
daybreak. A drier forecast is expected through the end of the
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS.

In the hours before

Special weather statement, May 27, 10:25 AM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1025 AM EDT Mon May 27 2024

GAZ066-067-078-271500-
Harris GA-Troup GA-Meriwether GA-
1025 AM EDT Mon May 27 2024

...A strong thunderstorm will impact portions of southwestern
Meriwether, southern Troup and northern Harris Counties through 1100
AM EDT...

At 1025 AM EDT, a strong thunderstorm was over Huguley, or over
Lanett, moving east at 55 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
LaGrange, Hamilton, Greenville, West Point, Pine Mountain, Pine
Mountain-Callaway Gardens, Shiloh, F.d. Roosevelt State Park,
Mountville, Cannonville, Odessadale, Stovall, Piedmont Heights, Big
Springs, Durand, Jones Crossroads, Baughs Crossroads, Harris City,
Pine Mountain Valley, and Smiths Crossroad.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 200 PM EDT for
west central Georgia.

&&

LAT...LON 3311 8472 3277 8469 3275 8514 3276 8514
      3278 8512 3279 8515 3281 8517 3283 8517
      3285 8515 3286 8519 3301 8521
TIME...MOT...LOC 1425Z 260DEG 47KT 3285 8523

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Local storm report, May 27, 10:46 AM EDT, 1 hour 28 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1046 AM EDT Mon May 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 AM     Tstm Wnd Dmg     3 ENE Thomas Crossroads 33.42N 84.63W
05/27/2024                   Coweta             GA   Public

            Public reports multiple trees down (some on
            homes) and a power pole snapped near its
            base. Tornado possible.

&&

KME
Local storm report, May 27, 10:50 AM EDT, 1 hour 24 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1050 AM EDT Mon May 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 AM     Tstm Wnd Dmg     3 ENE Thomas Crossroads 33.42N 84.63W
05/27/2024                   Coweta             GA   Public

            Corrects previous tstm wnd dmg report from 3
            ENE Thomas Crossroads to include
            neighborhood name: Highland Park Estates.
            Public reports multiple trees down (some on
            homes) and a power pole snapped near its
            base. Tornado possible.

&&

KME
Special weather statement, May 27, 10:59 AM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1059 AM EDT Mon May 27 2024

GAZ066-067-078-271530-
Harris GA-Troup GA-Meriwether GA-
1059 AM EDT Mon May 27 2024

...A strong thunderstorm will impact portions of Meriwether, Troup
and northern Harris Counties through 1130 AM EDT...

At 1059 AM EDT, a strong thunderstorm was over Long Cane, or 7 miles
north of Lanett, moving east at 45 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
LaGrange, Greenville, Manchester, West Point, Pine Mountain,
Woodbury, Warm Springs, Gay, Pine Mountain-Callaway Gardens, F.d.
Roosevelt State Park, Mountville, Cannonville, Louise, Odessadale,
Stovall, Piedmont Heights, Big Springs, Whitesville-Pine Lake, Rocky
Mount, and Saint Marks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 200 PM EDT for
west central Georgia.

&&

LAT...LON 3318 8461 3305 8456 3285 8457 3284 8464
      3285 8470 3284 8470 3280 8515 3281 8517
      3283 8517 3285 8515 3286 8519 3306 8522
TIME...MOT...LOC 1459Z 264DEG 38KT 3297 8516

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, May 27, 11:30 AM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1130 AM EDT Mon May 27 2024

GAZ066-067-078-271600-
Harris GA-Troup GA-Meriwether GA-
1130 AM EDT Mon May 27 2024

...A strong thunderstorm will impact portions of southwestern
Meriwether, southern Troup and northern Harris Counties through NOON
EDT...

At 1130 AM EDT, a strong thunderstorm was over Huguley, or near
Lanett, moving east at 50 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
LaGrange, Hamilton, Greenville, West Point, Pine Mountain, Warm
Springs, Pine Mountain-Callaway Gardens, Shiloh, F.d. Roosevelt State
Park, Raleigh, Mountville, Cannonville, Odessadale, Stovall, Big
Springs, Durand, Jones Crossroads, Baughs Crossroads, Harris City,
and Pine Mountain Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 200 PM EDT for
west central Georgia.

&&

LAT...LON 3309 8475 3296 8462 3284 8467 3284 8470
      3280 8469 3274 8472 3275 8514 3277 8514
      3278 8512 3281 8517 3283 8517 3285 8515
      3286 8519 3298 8521
TIME...MOT...LOC 1530Z 260DEG 44KT 3285 8526

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, May 27, 11:48 AM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1148 AM EDT Mon May 27 2024

GAZ067>069-271615-
Upson GA-Meriwether GA-Pike GA-
1148 AM EDT Mon May 27 2024

...A strong thunderstorm will impact portions of southeastern
Meriwether, southern Pike and northwestern Upson Counties through
1215 PM EDT...

At 1148 AM EDT, a strong thunderstorm was over Harris City, or near
Greenville, moving east at 30 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Thomaston, Zebulon, Greenville, Woodbury, Warm Springs, Molena,
Meansville, Sunset Village, Lincoln Park, Concord, Raleigh, Atwater,
Lifsey Springs, Sprewell Bluff State Park, Crest, Sunnyside, Hannahs
Mill, Harris City, and Imlac.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 200 PM EDT for
west central Georgia.

&&

LAT...LON 3310 8431 3298 8427 3285 8431 3286 8449
      3288 8448 3288 8450 3287 8453 3288 8473
      3305 8475
TIME...MOT...LOC 1548Z 268DEG 28KT 3296 8468

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 3:27 AM EDTSevere Thunderstorm WarningFFCDade, Walker48 min
May 27, 4:03 AM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker27 min
May 27, 4:25 AM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield35 min
May 27, 4:51 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray, Whitfield24 min
May 27, 5:05 AM EDTSpecial Weather StatementFFCChattooga, Floyd, Gordon25 min
May 27, 5:14 AM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray, Whitfield31 min
May 27, 5:22 AM EDTSpecial Weather StatementFFCFannin, Towns, Union23 min
May 27, 5:30 AM EDTSpecial Weather StatementFFCBartow, Floyd, Gordon, Pickens30 min
May 27, 5:41 AM EDTSevere Thunderstorm WarningFFCChattooga, Floyd34 min
May 27, 5:46 AM EDTSpecial Weather StatementFFCFannin, Gilmer, Towns, Union, White29 min
May 27, 5:59 AM EDTSpecial Weather StatementFFCBartow, Cherokee, Dawson, Floyd, Forsyth, Gordon and 4 more31 min
May 27, 6:17 AM EDTSpecial Weather StatementFFCWhite28 min
May 27, 6:28 AM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton, Haralson, Paulding, Polk32 min
May 27, 6:32 AM EDTSpecial Weather StatementFFCBanks, Barrow, Dawson, Forsyth, Gwinnett, Hall and 2 more28 min
May 27, 6:57 AM EDTSpecial Weather StatementFFCCarroll, Cobb, DeKalb, Douglas, Fulton, Haralson and 2 more33 min
May 27, 6:59 AM EDTSpecial Weather StatementFFCBanks, Barrow, Forsyth, Gwinnett, Hall, Jackson and 1 more31 min
May 27, 7:18 AM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Haralson, Paulding, Polk42 min
May 27, 7:32 AM EDTSpecial Weather StatementFFCClayton, Douglas, Henry, Newton, Rockdale28 min
May 27, 7:33 AM EDTSpecial Weather StatementFFCClarke, Morgan, Oconee, Oglethorpe, Walton27 min
May 27, 7:49 AM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fayette, Fulton, Heard41 min
May 27, 8:00 AM EDTSpecial Weather StatementFFCClayton, Henry, Morgan, Newton, Rockdale30 min
May 27, 8:03 AM EDTSpecial Weather StatementFFCCarroll, Haralson27 min
May 27, 8:20 AM EDTSpecial Weather StatementFFCGreene, Morgan, Taliaferro, Wilkes25 min
May 27, 8:27 AM EDTSevere Thunderstorm WarningFFCClayton, Cobb, Coweta, DeKalb, Douglas, Fayette and 5 more48 min
May 27, 8:30 AM EDTTornado WarningFFCCoweta15 min
May 27, 8:35 AM EDTSevere Thunderstorm WarningFFCCobb, Coweta, Douglas, Fayette, Fulton, Paulding10 min
May 27, 9:09 AM EDTSevere Thunderstorm WarningFFCBarrow, DeKalb, Gwinnett, Henry, Newton, Rockdale and 1 more36 min
May 27, 9:12 AM EDTSpecial Weather StatementFFCClayton, Fulton33 min
May 27, 9:32 AM EDTSpecial Weather StatementFFCClarke, Greene, Morgan, Oconee28 min
May 27, 9:40 AM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee, Oglethorpe, Taliaferro35 min
May 27, 10:08 AM EDTSpecial Weather StatementFFCWilkes22 min
May 27, 10:10 AM EDTSpecial Weather StatementFFCBaldwin, Greene, Hancock, Jones, Putnam, Taliaferro and 1 more35 min
May 27, 10:23 AM EDTSpecial Weather StatementFFCWilkes22 min
May 27, 10:25 AM EDTSpecial Weather StatementFFCTroup35 min
May 27, 10:59 AM EDTSpecial Weather StatementFFCMeriwether, Troup31 min
May 27, 11:30 AM EDTSpecial Weather StatementFFCTroup30 min
May 27, 11:33 AM EDTRiver Flood WarningFFCDade4 hr
May 27, 11:42 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup33 min
May 27, 11:48 AM EDTSpecial Weather StatementFFCMeriwether, Pike27 min
May 27, 12:04 PM EDTTornado WarningFFCHarris26 min
May 27, 12:40 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Talbot, Upson35 min
May 27, 1:14 PM EDTSevere Thunderstorm WarningFFCCrawford, Monroe, Talbot, Taylor, Upson31 min
May 27, 1:36 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Jones, Monroe, Taylor24 min
May 27, 1:55 PM EDTSpecial Weather StatementFFCTalbot, Taylor35 min
May 27, 2:01 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Peach, Twiggs, Wilkinson44 min
May 27, 2:13 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Marion, Talbot, Taylor47 min
May 27, 2:53 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Macon, Peach37 min
May 27, 3:11 PM EDTSpecial Weather StatementFFCChattahoochee64 min
May 27, 3:15 PM EDTSpecial Weather StatementFFCBleckley45 min
May 27, 3:23 PM EDTSpecial Weather StatementFFCSchley, Sumter, Webster52 min
May 27, 3:28 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Webster47 min
May 27, 3:40 PM EDTSevere Thunderstorm WarningFFCBleckley, Laurens, Twiggs, Wilkinson50 min
May 27, 3:44 PM EDTSpecial Weather StatementFFCWebster46 min
May 27, 3:56 PM EDTSevere Thunderstorm WarningFFCDooly, Macon, Marion, Schley, Sumter, Webster49 min
May 27, 4:16 PM EDTSpecial Weather StatementFFCChattahoochee29 min
May 27, 4:31 PM EDTSevere Thunderstorm WarningFFCCrisp, Sumter44 min
May 27, 4:47 PM EDTSpecial Weather StatementFFCSchley, Sumter43 min
May 27, 5:03 PM EDTSpecial Weather StatementFFCDooly42 min
May 27, 5:18 PM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox42 min
May 27, 5:36 PM EDTSpecial Weather StatementFFCSumter39 min
May 27, 5:54 PM EDTSpecial Weather StatementFFCDooly51 min
May 27, 5:56 PM EDTSpecial Weather StatementFFCWilcox49 min
May 27, 6:01 PM EDTSpecial Weather StatementFFCButts, Fayette, Henry, Spalding44 min
May 27, 6:10 PM EDTSpecial Weather StatementFFCStewart, Webster50 min
May 27, 6:20 PM EDTSevere Thunderstorm WarningFFCButts, Clayton, Coweta, Fayette, Henry, Spalding40 min
May 27, 6:46 PM EDTSpecial Weather StatementFFCMuscogee44 min
May 27, 6:58 PM EDTSpecial Weather StatementFFCLamar, Pike, Spalding32 min
May 27, 7:32 PM EDTSpecial Weather StatementFFCLamar, Monroe43 min
May 27, 7:35 PM EDTSpecial Weather StatementFFCStewart40 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.